MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493919108200
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 10feb2026.It was reported that crossing difficulties were encountered.The 90% stenosed target lesion was located in a severely tortuous and severely calcified lesion in the left anterior descending artery.A 2.00mm x 8mm emerge? balloon catheter was advanced for treatment but could not pass through the lesion.The procedure was completed with another of the same device.There was no patient complications reported, and the patient status was stable.However, returned device analysis revealed a balloon longitudinal tear.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device fg emerge otw, us 2.00mm x 8mm, catheter was returned for analysis.Visual and tactile examination identified no issues with the hypotube shaft.A detailed microscopic examination of the balloon material identified a 7mm longitudinal balloon tear across the main body of the balloon material.Examination of the shaft polymer extrusion noted the inner wire lumen was kinked just distal to the distal markerband and no issues were noted with the bumper tip.A microscopic examination of the proximal and distal markerbands identified no damage.No other device issues were identified during returned product analysis.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24498625
Report Number2124215-2026-11709
Device Sequence Number10440516
Product Code LOX
UDI-Device Identifier08714729807117
UDI-Public(01)08714729807117(17)261107(10)35233795
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493919108200
Device Catalogue NumberH7493919108200
Device Lot Number0035233795
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight70 KG